Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Olaf Hansen "Orthogonal Polynomials for the Solution of Semi Linear Two-Point Boundary Value Problems," Journal of Integral Equations and Applications, J. Integral Equations Applications 17(4), 397-412, (WINTER 2005)